Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
perpetually zitty chick

Stopping accutane for a week

Recommended Posts

Hey, hey, hey. Sorry if this has already been posted before, but is there anyone out there who has stopped accutane for a week in the middle of their treatment? If so, did your side effects go away and did you breakout badly during your time off? And when you re-started the course, did things just pick up where they left off?

Thanks!

Share this post


Link to post
Share on other sites

Hi perp!

To answer your questions:

I stopped my Accutane treatment for few days to a week several times. Side effects, like dry lips, don't go away in such a short period of time. The reason I stopped was from irritable bowel issues, and the issue was fine after taking a short break from treatment.

I had no extra breakouts during my breaks from treatment. Once I re-started treatment, it was like I had never even taken a break.

Cumulative dose is the important thing with Accutane, so don't worry if you need to take a break (or even a few breaks).

If you have any concerns, be sure to speak with your doctor.

Best of luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×